Butalb-Acetamin-Caff-50-325-40, Should I Be On This Medication?
Back in March of this year 2012, a woman ran a stop sign, came across in her turn, onto the road and in my lane, hitting my left front, being she was also speeding, somehow she turned out from my van, then came back hitting my left side and tearing the left mirror off, causing me to also hit my head on my window. At the moment of the accident, it caused me to have a severe headache with severe neck pain. This accident happen 14 months after I had neck surgery and I have a titanium plate, something like that, holding my neck together. I have what the doctors call a double whip lash. I have a continuous headache all the time, and several times a day I have the same excruciating headache with sever neck pain. As my doctor said,. "You have never been one to have a headache at all, of any kind." I was given Butalb_Acetamin-Caff-50-325-40 for the severe headaches. I have had to take up to four a day, but I would try not to take them, many times taking only one to two a day. I was told by one of the doctors nurses this Friday, 11/11/2012, that I should try not take them, as taking them every day would cause me to have headaches and would cause even more severe problems that I did not want to have. This is exactly what she told me. Why was I not told this before, and should I not have been told? The label says to take every 4 hours as needed. My headaches have not changed, as they are excruciating anyhow, and with the severe neck pain at the onset at the same time as it did at the time of the accident. Should I not take this medication? These headaches with neck pain is not from tension, as I read on the Internet that it used for. I only took one Thursday morning, was in excruciating pain all day Thursday, and I was up all that night with an excruciating headache with neck pain and all day Friday. A few hours after getting home, I had to take one as I could not tolerate the pain any longer. I had taken two of my Hydrocodone 10/325 a few hours before and I never could tell I took anything. The pain was excruciating. So I took the Butalb_Acetamin-Caff-50-325-40 about 3:35 PM, and after a few it took affect, and I felt a lot better although I continue to have a headache all the time, but with no neck pain, and not as excruciating. The medication helps, but now I am afraid to "take one every four hours as needed, not to exceed 6 in 24 hours" per the bottle label. I am afraid to even take one a day. :(( Should I not take it every day, skipping a few days, and suffering? Or not take it at all? From my understanding, this medication is for tension.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.